# SDR CA041015003

- Difficulty date: October 12, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 3,662 hours
- Engine: Pwa JT15D4
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cap
- Part number: 55120416
- Condition: Worn
- Location: Duct
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) FRESH AIR DUCT PN 6515317-12 FRETTED ON THE OUTBOARD FLANGE OF THE TEE SECTION CAP.
